# SDR P5CA2018061700095

- Difficulty date: June 17, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,349 hours, 20,235 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Bottle
- Part number: 346000122
- Part serial: 17110F1
- Condition: Inoperative
- Location: Extinguisher
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS FOR THE ENG BOTTLE NR 2.  FOUND PRESSURE SWITCH ON THE BOTTLE INOPERATIVE,  REMOVED AND REPLACED THE EXTINGUISHER BOTTLE IAW AMM 26-21-03-004-094.  OPS CHECKED GOOD.
